MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT CONSTRAINED INSERT; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT CONSTRAINED INSERT; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 690-10-22E
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/02/2010
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
It has been reported "dislocations in a patient after undergoing total hip replacement surgery with stryker products - year 2010.".
 
Additional Manufacturer Narrative
Reported event: an event regarding dislocation involving a trident liner was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised due to dislocation.The exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, pre- and post-operative x-rays and the revision operative reports as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.Catalog numbers and lot codes of other devices listed in this report: 61971010 simplex p - ce tobra fd lot tjc050 unknown osteonics shell lot unknown unknown secur-fit stem lot unknown it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
It has been reported "dislocations in a patient after undergoing total hip replacement surgery with stryker products - year 2010" records and information provided by litigation coordinator indicate the following patient history: primary left hip implantation approximately 24/june/2010.Revision on 05/may/2011 with a head and liner exchange.Revision 11/may/2014 due to dislocation, liner was exchanged.Revision 09/may/2022, a constrained liner was cemented into the patient.Revision 28/october/2022, all stryker components removed and a competitor hip was implanted.Per the litigation coordinator, the patient is refusing to provide any additional information beyond what is currently provided.

Brand Name
TRIDENT CONSTRAINED INSERT
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
diana rogers
210 centennial avenue
centennial park, elstree
borehamwood WD6 3-SJ
UK   WD6 3SJ
2082386500
MDR Report Key14682286
Report Number0002249697-2022-00826
Device Sequence Number14828582
Product Code LPH
UDI-Device Identifier07613327024289
UDI-Public07613327024289
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
P960047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/18/2026
Device Model Number690-10-22E
Device Catalogue Number690-10-22E
Device Lot NumberP275HH
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/25/2022
Supplement Date Received by Manufacturer11/23/2022
Initial Report FDA Received Date06/13/2022
Supplement Report FDA Received Date12/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age50 YR
Patient SexUnknown